Open Access Repository

Skew ring extensions and generalized monoid rings

Cojuhari, EP and Gardner, BJ 2018 , 'Skew ring extensions and generalized monoid rings' , Acta Mathematica Hungarica, vol. 154, no. 2 , pp. 343-361 , doi:

Full text not available from this repository.


A D-structure on a ring A with identity is a family of self-mappings indexed by the elements of a monoid G and subject to a long list of rather natural conditions. The mappings are used to define a generalization of the monoid algebra A[G]. We consider two of the simpler types of D-structure. The first is based on a homomorphism from G to End(A) and leads to a skew monoid ring. We also explore connections between these D-structures and normalizing and subnormalizing extensions. The second type of D-structure considered is built from an endomorphism of A. We use D-structures of this type to characterize rings which can be graded by a cyclic group of order 2.

Item Type: Article
Authors/Creators:Cojuhari, EP and Gardner, BJ
Keywords: skew polynomial ring, skew monoid ring, normalizing extension, subnormalizing extension, graded ring, algebra
Journal or Publication Title: Acta Mathematica Hungarica
Publisher: Akademiai Kiado
ISSN: 0236-5294
DOI / ID Number:
Copyright Information:

© 2001A8k Akademiai Kaido Budapest, Hungary

Item Statistics: View statistics for this item

Actions (login required)

Item Control Page Item Control Page